# SDR C2XA98IA406

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15713
- Make and model: Emb EMB-120RT
- Aircraft serial: 120114
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12004363002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT WING STRINGER 8 WAS FOUND TO BE CRACKED AT PANEL 622EB.  MAINTENANCE REPAIRED THE DAMAGED SECTION OF STRINGER IAW CONTINENTAL EXPRESS ENGINEERING CHANGE AND REPAIR AUTHORIZATION EC5710-01010, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
